# SDR AALA20100416TUL01

- Difficulty date: April 16, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 207 SEAT TRACK NUMBER 6 FORWARD END OF SEAT TRACK CORROSION OUT OF LIMITS OF SRM 53-01 FIGURE 1 SHEET 3.  INSTALLED SEAT TRACK NUMBER 6 AND SPLICE PER SRM 53-05-00 FIGURE 4F.
